Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

My boyfriend is taking zoloft in Post-traumatic stress disorder and behaving differently

My boyfriend has been diagnosed with PTSD from war related trauma. Without medication he is an irritable, edgy, anxious person with little signs of depression . His doctor has put him on zoloft and he is now uninterested in normal things that make him happy. He is very tired all day, does not want to spend time with me or the kids. He is less irritable and a little less anxious but is very distant and says that he feels apathetic and disconnected. Should he be taking a different medication? I'm afraid this will only get worse.
Asked On : Mon, 21 Jun 2010
Answers:  3 Views:  1122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
Hello.Welcome.These war related emotional traumas in post war period are not only bad,they take long time to recover.You must be patient,take a alternate opinion and go for regular counseling sessions with a psychiatrist.Good luck.
Answered: Thu, 20 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.These war related emotional traumas in post war period are not only bad,they take long time to recover.You must be patient,take a alternate opinion and go for regular counseling sessions with a psychiatrist.Good luck.
Answered: Thu, 20 Oct 2011
I find this answer helpful
  User's Response
Get him off the zoloft!! If anything, try something natural like marijuana - that shouldn't demotivate him anywhere near as much as zoloft does, and it's perfectly healthy!
Answered: Sat, 26 Jun 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor